# SDR 2003FA0000188

- Difficulty date: September 6, 2001
- Submitted: February 26, 2003
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 90000085
- Aircraft time: 200 hours
- Engine: Pwc PW207E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: 071142258
- Condition: Defective
- Location: Filter Bypass
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING NEW HYDRAULIC FILTER, THE RETURN SIDE BYPASS INDICATOR POPPED WITH NO PRESSURE APPLIED.  AFTER RESETTING THE INDICATOR, INDICATOR POPPED AGAIN.  REPLACED IMPENDING BY-PASS INDICATOR PN 071142-258.  OPS CHECK GOOD.
